# SDR DALA2021012900559

- Difficulty date: January 28, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 76,898 hours, 10,074 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Aft Galley Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK YB LOCATED AT LEVEL FR 73A AT AFT GALLEY AREA.  CORRECTIVE ACTION: REPLACED SEAT TRACK YB LOCATED AT LEVEL FR 73 TO FR 74 AFT GALLEY AREA, AS PER A330 SRM 51-42-11.
